MathSciNet Relay Station
MathSciNet bibliographic data
MR44020 46.3X
Yood, Bertram Properties of linear transformations preserved under addition of a completely continuous transformation. Duke Math. J. 18, (1951). 599–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement